MAUDE Adverse Event Report: ALMA LASERS LTD OPUS WITH COLIBRI TIP AND PLASMA

ALMA LASERS LTD OPUS WITH COLIBRI TIP AND PLASMA
Catalog Number AASP12091701BA0001
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Codes Scar Tissue (2060); Hyperpigmentation (4837)
Date of Event 11/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported about a hyperpigmentation and a scar around both eyes following the opus colibri treatment.
 
Additional Manufacturer Narrative
Hyperpigmentation , scarring and pinpoint depression around both eyes following the opus colibri treatment ,that may be permanent in some areas.
 
Additional Manufacturer Narrative
Hyperpigmentation, scarring and pinpoint depression around both eyes following the opus colibri treatment, that may be permanent in some areas.Udi related data quality updates.This supplemental report represents a correction to a previously submitted mdr.
 
Event or Problem Description

Brand Name
OPUS WITH COLIBRI TIP AND PLASMA
Common Device Name
OPUS
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS, LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
avi hirshnzon
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key19157365
Report Number3004167969-2024-00007
Device Sequence Number7548457
Product Code GEI
UDI-Device Identifier17290110121782
UDI-Public(01)17290110121782(11)230905
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberAASP12091701BA0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer03/26/2024
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date12/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR
Patient SexFemale